# SDR CA070514042

- Difficulty date: April 3, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE TORQUE FLUCTUATED IN FLIGHT ACCOMPANIED BY HIGH INTER-TURBINE TEMPERATURE AND LOW OIL PRESSURE.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION FOUND THE POWER SECTION SEIZED AND THE EXHAUST DUCTS DENTED.  MFG WILL MONITOR THE INVESTIGATION OF THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070514042)
